MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESSENTIO? DR; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ESSENTIO? DR; PACEMAKER
Model Number L101
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 05/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this pacemaker reverted to safety mode.The patient was reported to feel unwell.Technical services (ts) was contacted and reviewed the data available.This pacemaker was subsequently explanted and successfully replaced.No additional adverse patient effects were reported.

Brand Name
ESSENTIO? DR
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25461033
Report Number2124215-2026-31012
Device Sequence Number10450570
Product Code LWP
UDI-Device Identifier00802526558924
UDI-Public(01)00802526558924(17)200108
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/08/2020
Device Model NumberL101
Device Catalogue NumberL101
Device Lot Number766673
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale